# SDR ZW0A0100203

- Difficulty date: April 15, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N716TW
- Make and model: Boeing 757231
- Aircraft serial: 28484
- Aircraft time: 9,518 hours, 3,132 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AFT CARGO COMPARTMENT FIRE WARNING WAS INDICATED.  CREW DISCHARGED BOTH FIRE BOTTLES BUT WARNING REMAINED ON.  NO PROBLEM FOUND ON GROUND AFTER REMOVAL OF LARGE SHIPMENT OF HOT CHILI PEPPERS.  CARGO DETECT BITE ACCOMPLISHED PER FM 26-16-00.  CHECK-C 4-14-00 LAX.
